# SDR UPS05445463

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/T SIDE OF THE NR 2 PYLON, DAMAGED RIBS REPAIR.  SHOW EVIDENCE OF CRACK INSIDE PYLON OPPOSITE PREVIOUS REPAIR. 11' FROM SLOT SEAL OPENIN G AND 8' FROM BOTTOM EDGE.  ACCOMPLISED HI-FREQUENCY EDDY CURRENT SUSPECT AREA NO CRACKS DETECTED
